`a`
Mathematical Biosciences and Engineering (MBE)
 

Volume 6,Number 2,     April 2009

A special issue on
A tribute to the mathematical epidemiology work of Fred Brauer and Karl Hadeler

1

From the Guest Editors    Pages : i - ii

Carlos Castillo-Chávez,  Christopher Kribs Zaleta,  Yang Kuang and Baojun Song

 Abstract       Full Text            Related Articles

2

Mathematical modelling of tuberculosis epidemics    Pages : 209 - 237

Juan Pablo Aparicio and Carlos Castillo-Chávez

 Abstract       Full Text            Related Articles

3

The reproduction number $R_t$ in structured and nonstructured populations    Pages : 239 - 259

Tom Burr and Gerardo Chowell

 Abstract       Full Text      Related Articles

4

The estimation of the effective reproductive number from disease outbreak data    Pages : 261 - 282

Ariel Cintrón-Arias,  Carlos Castillo-Chávez,  Luís M. A. Bettencourt,  Alun L. Lloyd and H. T. Banks

 Abstract       Full Text            Related Articles

5

The dynamics of a delay model of hepatitis B virus infection with logistic hepatocyte growth    Pages : 283 - 299

Steffen Eikenberry,  Sarah Hews,  John D. Nagy and Yang Kuang

 Abstract       Full Text      Related Articles

6

Culling structured hosts to eradicate vector-borne diseases    Pages : 301 - 319

Xinli Hu,  Yansheng Liu and Jianhong Wu

 Abstract       Full Text      Related Articles

7

Epidemic models with differential susceptibility and staged progression and their dynamics    Pages : 321 - 332

James M. Hyman and Jia Li

 Abstract       Full Text      Related Articles

8

Mathematical analysis of a model for HIV-malaria co-infection    Pages : 333 - 362

Zindoga Mukandavire,  Abba B. Gumel,  Winston Garira and Jean Michel Tchuenche

 Abstract       Full Text      Related Articles

9

Examination of a simple model of condom usage and individual withdrawal for the HIV epidemic    Pages : 363 - 376

Jeff Musgrave and James Watmough

 Abstract       Full Text      Related Articles

10

The discounted reproductive number for epidemiology    Pages : 377 - 393

Timothy C. Reluga,  Jan Medlock and Alison Galvani

 Abstract       Full Text      Related Articles

11

On the eradicability of infections with partially protective vaccination in models with backward bifurcation    Pages : 395 - 407

Muntaser Safan and Klaus Dietz

 Abstract       Full Text      Related Articles

12

Global stability of a class of discrete age-structured SIS models with immigration    Pages : 409 - 425

Yicang Zhou and Zhien Ma

 Abstract       Full Text      Related Articles